# SDR R61A201802200200

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 20,530 hours, 14,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY EXIT SIGN FOUND MISSING.  INSTALLED THE SIGN IAW AMM 33-50-19, OPS CHECKED GOOD.
